RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 2, Pages 356–358 (Mi de2689)  

Short Communications

Eigenvalues of a periodic boundary value problem for certain partial differential equations

V. S. Mokeichev

Kazan State University

Full text: PDF file (333 kB)

Bibliographic databases:
UDC: 517.953
Received: 05.04.1974

Citation: V. S. Mokeichev, “Eigenvalues of a periodic boundary value problem for certain partial differential equations”, Differ. Uravn., 12:2 (1976), 356–358

Citation in format AMSBIB
\Bibitem{Mok76}
\by V.~S.~Mokeichev
\paper Eigenvalues of a periodic boundary value problem for certain partial differential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 2
\pages 356--358
\mathnet{http://mi.mathnet.ru/de2689}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404877}
\zmath{https://zbmath.org/?q=an:0321.35066}


Linking options:
  • http://mi.mathnet.ru/eng/de2689
  • http://mi.mathnet.ru/eng/de/v12/i2/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020